| Model Number |
TPS111111101 |
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
07/01/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that the patient has limited range of motion.A procedure is planned to perform an open debridement and to exchange the poly insert.Review of the device history record indicates that the device was manufactured to specification.
Event or Problem Description
It was reported that the patient has limited range of motion.A procedure is planned to perform an open debridement and to exchange the poly insert.